# SDR UALA2011072503802

- Difficulty date: July 22, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,675 hours, 12,838 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 2156604A
- Part serial: 104
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD CARGO DET 2" STATUS MESSAGE.  WILL NOT CLEAR.  COMPLIED WITH MEL.  REPLACED DETECTOR PER MM.
